# SDR CA021208001

- Difficulty date: December 27, 2001
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 79888311
- Condition: Shorted
- Location: Fuel/Defuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING ODOR FROM COCKPIT REFUEL/DEFUEL PANEL. REFUEL/DEFUEL CONTROL PANEL REPLACED.
